Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 531, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 2, 2008, 7:36 PM EDT for 6 counties in Georgia. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2008, 7:36 PM EDT (23:36 UTC)
- Expired
- Aug 2, 2008, 8:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA, Henry County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 7:39 PM EDT | TSTM WND GST 71 | 3 Sw Hapeville, GA | MEASURED BY ASOS AT HARTSFIELD JACKSON AIRPORT. |
| Aug 2, 8:00 PM EDT | TSTM WND DMG | 2 W Fayetteville, GA | SEVERAL LARGE TREES DOWN ACROSS GA HWY 54 AND CLOSED ALL LANES NEAR WHITEWATER CREEK. |
| Aug 2, 8:05 PM EDT | TSTM WND DMG | 3 S Fayetteville, GA | SEVERAL TREES DOWN. ONE TREE FELL ACROSS ONE LANE OF GA HWY 85 AT GRANDCHESTER WAY. |
| Aug 2, 8:15 PM EDT | TSTM WND DMG | 2 E Peachtree City, GA | TENS OF TREES DOWN EAST OF PEACHTREE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 5:51 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1040 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 022336
SVRFFC
GAC063-097-113-121-151-247-030015-
/O.NEW.KFFC.SV.W.0531.080802T2336Z-080803T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
NORTHEASTERN DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN HENRY COUNTY IN NORTH CENTRAL GEORGIA
ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 815 PM EDT
* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKEVIEW ESTATES TO ATLANTA
HARTSFIELD-JACKSON AIRPORT...MOVING SOUTHEAST AT 18 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
CITY...CONLEY...FOREST PARK...LAKE CITY...MILSTEAD...SANDY CREEK...
PANOLA MOUNTAIN STATE PARK...RIVERDALE...MORROW...CONYERS...
TYRONE...KENWOOD...JONESBORO...STOCKBRIDGE...PEACHTREE CITY...
FAYETTEVILLE...IRONDALE...FLIPPEN...MCDONOUGH...LOVEJOY...BONANZA
AND BLACKSVILLE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
WIDESPREAD DAMAGING WINDS AND LARGE HAIL HAVE BEEN REPORTED ACROSS
COBB...FULTON...AND DEKALB COUNTIES AS THEY STORMS MOVED THROUGH
THESE AREAS. WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3378 8460 3375 8457 3378 8453 3380 8434
3365 8434 3362 8412 3372 8406 3378 8397
3373 8391 3366 8392 3352 8404 3349 8403
3349 8396 3347 8394 3335 8455 3345 8462
3350 8461 3352 8467 3377 8486
TIME...MOT...LOC 2336Z 331DEG 16KT 3374 8403 3363 8444
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:42 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 2, 3:42 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT SAT AUG 2 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORT TERM MODELS ARE IN FAIRLY GOOD AGREEMENT THIS MODEL RUN. THE UPPER LEVEL SHORT WAVE LOCATED OVER NEW YORK SLOWLY ROTATES ACROSS NEW ENGLAND THROUGH MONDAY ALLOWING THE UPPER RIDGE OVER THE CENTRAL PLAINS TO BUILD EASTWARD. WEAK IMPULSES MOVING THROUGH THE UPPER FLOW...AS WELL AS A WEAK SURFACE TROUGH SLOWLY SINKING SOUTHWARD WILL AID IN THE DEVELOPMENT OF AFTERNOON AND EVENING THUNDERSTORMS. COVERAGE OF CONVECTION WILL BE ISOLATED AT BEST. LOW LEVEL THICKNESS VALUES AND H85 TEMPERATURES ARE INDICATING THAT AFTERNOON HIGHS WILL REMAIN IN THE 90S. WITH GOOD GULF MOISTURE AVAILABLE ACROSS THE FORECAST AREA...HEAT INDICES WILL CLIMB INTO THE UPPER 90S NORTH TO NEAR 102 ACROSS CENTRAL GEORGIA TOMORROW AND MONDAY. .LONG TERM /TUESDAY THROUGH SATURDAY/... THE UPPER RIDGE PREVAILS ACROSS THE SOUTHEAST UNTIL FRIDAY WHEN THE NEXT LOW MOVES ACROSS THE GREAT LAKES AREA. A WEAK SURFACE BOUNDARY WILL AGAIN TRAVERSE THE AREA LATE IN THE WEEK PROVIDING A FOCUS FOR SCATTERED CONVECTION. OTHERWISE MAINLY ISOLATED AFTERNOON AND EVENING CONVECTION WILL CONTINUE. TEMPERATURES WILL REMAIN IN THE MID 90S EARLY IN THE EXTENDED PERIODS WITH HEAT INDICES AT OR ABOVE 100. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 97 71 95 70 / 20 20 5 20 10 ATLANTA 74 93 73 95 74 / 20 20 10 20 10 BLAIRSVILLE 66 91 62 92 64 / 20 20 5 20 10 CARTERSVILLE 69 95 66 95 68 / 20 20 5 20 10 COLUMBUS 75 96 77 96 75 / 20 20 20 20 10 GAINESVILLE 73 92 71 94 72 / 20 20 5 20 10 MACON 74 97 73 95 74 / 20 20 20 20 10 ROME 69 96 69 98 68 / 20 20 5 20 10 PEACHTREE CITY 70 94 69 94 70 / 20 20 10 20 10 VIDALIA 73 95 73 95 73 / 20 20 20 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Aug 2, 6:22 AM EDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 AM EDT SAT AUG 2 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 622 AM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN ACROSS CENTRAL GEORGIA TODAY WITH A MOIST AND UNSTABLE AIRMASS OVER THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND ALSO THE POTENTIAL FOR DAMAGING WIND GUSTS. .DISCUSSION... AN UPPER AIR DISTURBANCE WILL MOVE FROM THE OHIO VALLEY REGION SOUTHWARD INTO GEORGIA TODAY. WITH A MOIST AND UNSTABLE AIRMASS IN PLACE...WIDELY SCATTERED THUNDERSTORMS SHOULD DEVELOP MAINLY THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS COULD BECOME SEVERE WITH LIFTED INDEX VALUES RANGING FROM MINUS TWO TO MINUS FOUR...AND CAPES RANGING FROM 1500 TO 2000. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MAINLY CENTRAL GEORGIA SUNDAY AND MONDAY...THEN THERE IS A CHANCE OF THUNDERSTORMS NORTH AND CENTRAL SECTIONS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 2, 6:12 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 5 SW ELLIJAY 34.64N 84.55W
08/02/2008 E1.00 INCH GILMER GA PUBLIC
0600 PM HAIL 2 NW WALESKA 34.34N 84.57W
08/02/2008 E1.75 INCH CHEROKEE GA BROADCAST MEDIA
RELAYED BY WSBTV METEOROLOGIST.
0605 PM HAIL 1 SW GAINESVILLE 34.28N 83.85W
08/02/2008 E1.00 INCH HALL GA PUBLIC
&&
MGRIESINSpecial weather statement, Aug 2, 6:34 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 634 PM EDT SAT AUG 2 2008 GAZ003-004-022315- 634 PM EDT SAT AUG 2 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WHITFIELD AND CATOOSA COUNTIES UNTIL 715 PM EDT... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KEITH...MOVING SOUTH AT 12 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WHITFIELD AND CATOOSA COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRAYSVILLE...RINGGOLD...COHUTTA... KEITH...VARNELL AND TUNNEL HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Aug 2, 6:38 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 PM EDT SAT AUG 2 2008 GAZ013-020-021-022345- 638 PM EDT SAT AUG 2 2008 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CHEROKEE...BARTOW AND PICKENS COUNTIES UNTIL 715 PM EDT... AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS OVER NORTHWEST CHEROKEE...NORTHEAST BARTOW AND AND SOUTHWEST PICKENS COUNTIES HAVE PRODUCED AROUND TWO INCHES OF RAIN SINCE 530 PM EDT. RUNOFF FROM THESE STORMS WILL CAUSE SMALL CREEKS AND STREAMS TO REACH BANKFULL. STREET FLOODING WILL BE POSSIBLE ACROSS CHEROKEE... BARTOW AND PICKENS COUNTIES...INCLUDING AREAS AROUND FUNKHOUSER... WALESKA AND CANTON. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. 16
Special weather statement, Aug 2, 6:51 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 651 PM EDT SAT AUG 2 2008 GAZ025-035-022345- 651 PM EDT SAT AUG 2 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BARROW AND JACKSON COUNTIES UNTIL 745 PM EDT... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS ACROSS JACKSON AND EASTERN BARROW COUNTIES...INCLUDING THE CITIES OF JEFFERSON...PENDERGRASS...HOSCHTON...AND BRASELTON...MOVING SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 2, 7:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 701 PM EDT SAT AUG 2 2008 GAZ027-036-022330- 701 PM EDT SAT AUG 2 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN CLARKE AND MADISON COUNTIES UNTIL 730 PM EDT... AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ATHENS...MOVING SOUTHEAST AT 18 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CLARKE AND MADISON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEESE...ATHENS...DIAMOND HILL...HULL... WHITEHALL...GAINES SCHOOL...WINTERVILLE AND COLBERT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Aug 2, 7:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 PM EDT SAT AUG 2 2008 GAZ023>025-030000- 731 PM EDT SAT AUG 2 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN JACKSON...BANKS AND HALL COUNTIES UNTIL 800 PM EDT... AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LULA...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS JACKSON...BANKS AND HALL COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LULA...GILLSVILLE...APPLE VALLEY... MAYSVILLE...JEFFERSON AND COMMERCE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 63 min |
| Aug 2, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 42 min |
| Aug 2, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 48 min |
| Aug 2, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 65 min |
| Aug 2, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 45 min |
| Aug 2, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 47 min |
| Aug 2, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 30 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 42 min |
| Aug 2, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 60 min |
| Aug 2, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 56 min |
| Aug 2, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 51 min |
| Aug 2, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 43 min |
| Aug 2, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 25 min |
| Aug 2, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Murray | 47 min |
| Aug 2, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 67 min |
| Aug 2, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 63 min |
| Aug 2, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 64 min |
| Aug 2, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 58 min |
| Aug 2, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 52 min |
| Aug 2, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 41 min |
| Aug 2, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 46 min |
| Aug 2, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.